Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone,
i had an abortion 4 days ago. I had a question about when the swelling/bloating in my lower abdomen will go down????. It is not tender or anything. just kinda looks like a small ball has been stuck in there. not really noticable to anyone except me.

Loading...

Some level of abdominal swelling is expected to happen after abortion - the tissue inside did get irritated and it could easily have gotten inflamed. Are you taking any antibiotics after the abortion? However, this type of swelling should go away on its own in a few days time. But, if you notice any kind of change - tenderness, pain or your stomach starts to feel like its tightened up, you will have to go and see a doctor as soon as you can. But so far, it seems like its going to be the first option - just an irritation from surgery.
Reply

Loading...

I am mortified at both the medical profession and at ourselves as women. I recently had this medicine abortion on 3/15/11, took my Mifeprofex or what ever, and the 4 buccial pills at 2:30 the next afternoon, cramping and heavily peeking with bleeding and clot passing between 8 & 9 pm that night. The next few days that followed, things went pretty normal. Had my follow up 2 weeks later, normal check up. Now the 3rd week , I am feeling like I am dying a slow painful, messy death. As harsh as that sounds. Granted I stink at taking my b/c pills. The practicioner said if I miss a dose, of course its ok to take 2. Obviously taking 3 couldnt hurt that much more... but never to take more than 3...wow was I wrong, or misinformed about medicinal abortions, which by the way I AM TOTALLY AGAINST. 100% ... please opt for the surgical. Anyway, ive been bleeding so heavy, each time i sit on the toilet to pee it not only scares me to relax my body , due to the size and frequency of the clots im passing, but because I feel something is so not right. I even went back to that "clinic" who by the way is so misinformed as well as non informative to us women that im thinking of legally taking action. Im talking kiwi size clots every 1- 2 hrs maybe 3...last night , clots the size of a larrrrge lemon, if not larger. The technician said all the blood was pretty much emptied. Prescribed me Mithergene.. or something and to take 3 b/c pills that day , then 2 each remaining day for the duration of the pack and start the next pack...crud I forgot when. My swelling and bloating of my abdomen is worstening. I am gushing blood when I cough, laugh, get up, sit down, and now noticing a sore throat. I am scaring myself, but ironically I know the answer for me is to contact my OBGYN tomorrow ASAP considering I just delivered my 4th son vaginally approximately 7 mths ago, and request a D & C. I am stopping all my b/c when I take my last few. Also the methergine, doesnt seem to be stopping my uterus at all. I dont know. I am tired, weak, alone, scared and in pain. Im so sad and lost I hate it. Yet GOD is right there holding me, I need to let go and give it all to him.

Gnite everyone.
Reply

Loading...

help me how i will use the mithergene i need reply asap huhuhuh help me im not ready
Reply

Loading...

what medicine did you use?
Reply

Loading...

how to control bloating after abortion?
Reply

Loading...

I'm afraid there is no god, but sounds like you've been unlucky with the nurses you've dealt with - the ones that helped me were extremely helpful and very knowledgeable. Hope you're on the mend
Reply

Loading...

Am having pains 3weeks after but in my case I can not see a doctor any other remedy
Reply

Loading...